# SDR VNAA2016102700032

- Difficulty date: October 26, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 1,144 hours, 1,088 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE WARNING MESSAGE ON CLIMBOUT.  THE CREW DELCARED AN EMERGENCY, RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED PRESSURIZATION TEST AND CHECKS IAW THE AMM.  OPS CHECKED GOOD. THE AIRCRAFT WAS RELEASED FOR SERVICE.
